# SDR SWAA2016080854611

- Difficulty date: July 12, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 43,059 hours, 24,941 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8120
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT LOWER WEB CORRODED IN SEVERAL PLACES.   R & R THE WEB IAW SRM & DWG.
